# SDR EE4Y2022102616485

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 26,928 hours, 22,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 17005669003
- Condition: Dented
- Location: Frm 17 S21-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE INSPECTIONS AS PER ETD2016-190-052739 REV /, WAS FOUND THE DENT LOCATED AT FRAME 17 AND ABOVE STRINGER 22R WITH NICKS.SINCE THE DENT MENTIONED ABOVE IS DEEP AND IS LOCATED OVER-STRUCTURE, THE CUSTOMER PERFORMED DENT RECONTOUR (ONLY DAMAGE 1) AS PER SRM 51-10-05 IN ORDER TO BLEND NICKS CORRECTLY. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-030143 REV / AND COOPESA EO # COO-EO-2022-16315-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
